A FAMILY OF EXPONENTIALLY FITTED MULTIDERIVATIVE METHOD FOR STIFF DIFFERENTIAL EQUATIONS
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2017, Vol 13, Issue 2
Abstract
In this paper, an A-stable exponentially fitted predictor-corrector using multiderivative linear multistep method for solving stiff differential equations is developed. The method which is a two-step third derivative method of order five contains free parameters. The numerical stability analysis of the method was discussed, and found to be A-stable. Numerical examples are provided to show the efficiency of the method when compared with existing methods in the literature that have solved the set of problems.
Authors and Affiliations
Abhulimen Cletus, Ukpebor L a
The Total Open Monophonic Number of a Graph
For a connected graph G of order n >- 2, a subset S of vertices of G is a monophonic set of G if each vertex v in G lies on a x-y monophonic path for some elements x and y in S. The minimum cardinality of a monophonic...
Equivalent Identities on Semirings
In this paper mainly we have obtained equivalent conditions on semirings, regular semirings and Idempotent semirings.
Oscillation Criteria for Third-Order Nonlinear Delay Difference Equations
In this paper, we are concerned with oscillation of a class of third-order nonlinear delay difference equation of the form We establish some new oscillation criteria by transforming this equation...
Green's Relations in Rings and Completely Simple Rings
In this paper we prove that which of Green's relations $\mathcal{L,R,H}$ and $\mathcal{D}$ in rings preserve the minimality of quasi-ideal. By this it is possible to show the structure of the classes generated by the abo...
Generating Relations by Using Some Classes of Near Open Sets
The purpose of this paper is to introduce some definitions of relations generated by using some classes of near open sets in topological spaces. Proved results and examples are provided.